Holder estimates for solutions of parabolic SPDEs

S B Kuksin, N S Nadirashvili, A L Piatnitski

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)152-159
Number of pages8
JournalTheory of Probability and its Applications
Volume47
Issue number1
Publication statusPublished - 2002

Cite this

Kuksin, S. B., Nadirashvili, N. S., & Piatnitski, A. L. (2002). Holder estimates for solutions of parabolic SPDEs. Theory of Probability and its Applications, 47(1), 152-159.
Kuksin, S B ; Nadirashvili, N S ; Piatnitski, A L. / Holder estimates for solutions of parabolic SPDEs. In: Theory of Probability and its Applications. 2002 ; Vol. 47, No. 1. pp. 152-159.
@article{4d2274dce6164f529fca3b3cd525b0a3,
title = "Holder estimates for solutions of parabolic SPDEs",
author = "Kuksin, {S B} and Nadirashvili, {N S} and Piatnitski, {A L}",
year = "2002",
language = "English",
volume = "47",
pages = "152--159",
journal = "Theory of Probability and its Applications",
issn = "0040-585X",
publisher = "Society for Industrial and Applied Mathematics Publications",
number = "1",

}

Kuksin, SB, Nadirashvili, NS & Piatnitski, AL 2002, 'Holder estimates for solutions of parabolic SPDEs', Theory of Probability and its Applications, vol. 47, no. 1, pp. 152-159.

Holder estimates for solutions of parabolic SPDEs. / Kuksin, S B; Nadirashvili, N S; Piatnitski, A L.

In: Theory of Probability and its Applications, Vol. 47, No. 1, 2002, p. 152-159.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Holder estimates for solutions of parabolic SPDEs

AU - Kuksin, S B

AU - Nadirashvili, N S

AU - Piatnitski, A L

PY - 2002

Y1 - 2002

M3 - Article

VL - 47

SP - 152

EP - 159

JO - Theory of Probability and its Applications

JF - Theory of Probability and its Applications

SN - 0040-585X

IS - 1

ER -

Kuksin SB, Nadirashvili NS, Piatnitski AL. Holder estimates for solutions of parabolic SPDEs. Theory of Probability and its Applications. 2002;47(1):152-159.